# SDR CALA2011020800073

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR STRUCTURE CREASE BEAM STA 1320-1340 HAS CORROSION (MARKED).  REPAIR LT CREASE BEAM INBD CHORD SECTION STA 1370 PER EC/RA 5310-05352 SEE SUB-TASKS WORK ACCOMPLISHED.  INITIATED DIP53-DIP CTL#09133 TO ACCOMPLISH PERMANENT REPAIR WITHIN 12 MONTHS OF FEB-02-2011.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 CALENDAR MONTHS FROM FEB. 02, 2011.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14 CFR 25.571 AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS.
